Theory Of Holistic Decomposition Of Any Set Of Any Natural Numbers As One Or More Sets Each With Some Periodicity Of The Numberís Non Integral Prime Basis Position Number.
Author(s):
Ramesh Chandra Bagadi
ISSN:
2349-6002
Cite This Article:
Theory Of Holistic Decomposition Of Any Set Of Any Natural Numbers As One Or More Sets Each With Some Periodicity Of The Numberís Non Integral Prime Basis Position Number.International Journal of Innovative Research in Technology(www.ijirt.org) ,ISSN: 2349-6002 ,Volume 5 ,Issue 9 ,Page(s):97-100 ,February 2019 ,Available :IJIRT147581_PAPER.pdf
Keywords:
Functional Analysis
Abstract
In this research investigation, the author has detailed the Theory Of Holistic Decomposition Of Any Set Of Any Natural Numbers As One Or More Sets Each With Some Periodicity Of The Numberís Non Integral Prime Basis Position Number.
Article Details
Unique Paper ID: 147581

Publication Volume & Issue: Volume 5, Issue 9

Page(s): 97 - 100
Article Preview & Download




Go To Issue



Call For Paper

Volume 6 Issue 4

Last Date 25 September 2019


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:8200 61 5067
Email: editor@ijirt.org
Website: ijirt.org

Policies